# SDR FDEA201110124426

- Difficulty date: October 12, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146N104223
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO COMP FRAME SPLICE PLATE AFT SIDE HAS GOUGE MARK AT STA 1480,   BETWEEN STRINGERS S24R AND S25R.  DAMAGED FRAME SPLICE AT STA 1480, BETWEEN S-24R AND S-25R.  R & R IAW SRM 51-40-02 REV 103.  REPAIR IS CLASSIFIED AS MAJOR.
